# SDR IXXA0400047S

- Difficulty date: February 12, 2004
- Submitted: May 18, 2004
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- Aircraft time: 91,910 hours, 30,097 cycles
- System (JASC): 5700 · Wing Structure
- Part: Vane
- Condition: Corroded
- Location: Rt Wing Le
- Part time: 9,190 hours, 30,097 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION FOUND RT WING L/E OB VANE CORRODED, ELONGATED HOLES AROUND STA. XOLDS 6.224. REPAIRS WERE ACCOMPLISHED IAW DWG V22-RO6, REMOVED FASTENERS IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 21, REMOVED CORROSION IAW SRM 51-1-8 PAGE 11 17.18. FOUND OUT OF LIMITS IAW SRM 57-2-1 PAGE 11 REMOVED DAMAGED AREA IAW DWG V22-R06, PERFORMED NDT INSPECTION IAW DC8 NDT SPM PART 6-10-01 001 FABRICATED FILLER & DOUBLER IAW DWG V22-RO6 CLEANED, TREATED AND PRIMED AREA, FILLER,  DOUBLER & INTERNAL PARTS IAW SRM 51-1-8B APPLIED PRC SEALANT TO FAHING SURFACES IAW SRM 51-1-11 PAGE 9 INSTALLED KILLER DOUBLER WITH NEW FASTENERS IAW DWG V22-R06 IAW SRM 51-1-21 PAGE 1, SRM 51-1-20D PAGE 9, SRM 51-3-0 PAGE 1.
